MathSciNet Relay Station
MathSciNet bibliographic data
MR1674109 (2000c:57042) 57N10 (57M05 57M07 57M50)
Reid, Alan W.; Wang, Shicheng Non-Haken $3$-manifolds are not large with respect to mappings of non-zero degree. Comm. Anal. Geom. 7 (1999), no. 1, 105–132.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement